# SDR DALA2017070105111

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT RING PAN (FWD UPPER CORNER) STA Y=756 AT PAX CABIN (CPAX). RING PAN WAS REPAIRED PER SRM 56-20-02-2R-1 REPAIR 1.
